# SDR ASAA2022121841206

- Difficulty date: December 18, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,302 hours, 15,964 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA0110040
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 1,517 hours, 436 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL PAD DRAIN FOUND LEAKING AT 12DPM DURING LEAK CHECKS AFTER ENGINE CHANGE. GROUNDED - YES. REMOVED AND REPLACED FUEL PUMP FOR #1 ENG REF T/C N8473003 UP TO LEAK AND OPS CHECK. ALL LEAK AND OPS CK GOOD.  ORIG SUBMISSION DATE:  12/22/2022
